# SDR CALA2025012702065

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 36,731 hours, 13,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY LIGHT BROKEN.  CONFIRMED ISSUE WAS NOT WITH THE EMERGENCY LIGHT ENTRY DOOR 1L LIGHT FELL OFF , REINSTALLED REF AMM 33-29-00 OPS CHECKS OK. CONFIRMED ISSUE WAS NOT WITH THE EMERGENCY LIGHT ENTRY DOOR 1L LIGHT FELL OFF , REINSTALLED REF AMM 33-29-00 OPS CHECKS OK.
